# SDR AALA202406252601

- Difficulty date: June 21, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N835NN
- Make and model: Boeing 737823
- Aircraft serial: 29577
- Aircraft time: 42,025 hours, 17,684 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: 30VG0750RG2
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR L1 RIGHT SIDE OF GIRT BAR MISSING RED SHRINK WRAP. **SUPPLEMENTAL REPORT FOR (AALA202406242601): INSTALLED HEAT SHRINK ON L1 GIRT BAR. PER AARD 25-66-00-4**(CLOSED).
